# SDR SWAA2012042303305

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 31,604 hours, 20,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE R1 DOOR INOP.  REMOVED AND REPLACED BATTERY PER MM.
